Paracetamol 650mg

Paracetamol 650mg

Active ingredient:  Paracetamol

€5.75 / pill
  • Buy 60 pills for €5.31 each and save 7%
  • Buy 90 pills for €4.87 each and save 15%

Paracetamol 650mg is a medicine that is used for mild to moderate pain and fever in adults and children

Sold

Secure online ordering

General information

Paracetamol 650mg is a medicine that is used for mild to moderate pain and fever in adults and children. It can be taken instead of other non-steroidal anti-inflammatory drugs (NSAID) that in some cases are contraindicated to the patients. Paracetamol may be used consentaneously with other medicines depending upon a case. For children, paracetamol is the most commonly prescribed medicine to reduce a high temperature or for pain relief. It works by blocking the making of prostaglandins (pros-ta-glan-dins) which can cause pain (including headaches), fever (high temperature), and inflammation (swelling and redness). Paracetamol is not very good at reducing inflammation, but is very effective at reducing pain and fever. It is used both for acute pain (e.g. headache, accident) and for chronic pain (e.g. osteo-arthritis). It is sometimes used for cancer pain. Paracetamol is available in tablets, capsules, soluble tablets, children's mixtures and suppositories.

Directions

Paracetamol is taken by mouth with a glass of water, with or without food. Avoid taking it longer than it is prescribed. You need to consult your doctor regarding the appropriate dosage schedule. Do not give up taking the medicine unless it is permitted by your doctor. There is a certain amount of time needed for the medicine to help.

Precautions

To make sure you can safely take Paracetamol notify your doctor or pharmacist in case you are hypersensitive to it, have other allergies, suffer from liver or kidney diseases, hypertension, if you are pregnant, plan to be pregnant or breastfeed. Limit alcohol beverages as it may interact with Paracetamol. A category of aged patients is more inclined to suffer from potential side effects while using this medicine.

Contraindications

Paracetamol is contraindicated to the patients displaying the hypertension while taking it.

Possible side effect

Severe side effects are not expected to happen, however if you take Paracetamol habitually and longer than it is prescribed it can cause liver damage or failure. You have to consult your doctor or pharmaceutical chemist for more information. If you suffer from side effects that are not stated in this list immediately notify your doctor.

Drug interaction

Drugs that can interact with Paracetamol are: medicines that belong to a class of non-steroidal anti-inflammatory drugs (aspirin, ibuprofen, and naproxen), medicines used in treating or prevention of thrombosis (warfarin), and oral contraceptives. It is wise to avoid excessive alcohol while using paracetamol.

Missed dose

In case you have missed to take a dose of this medicinal product, take it as soon as possible. If you are already supposed to take your next dose, do not take the dose you forgot and keep your ordinary dosage schedule. Avoid compensating a missed dose by taking an extra one.

Overdose

Liver damage — seek emergency medical treatment immediately, even if there are no symptoms. It is very important to keep paracetamol tablets out of the reach of children to prevent overdose, as you should with all medicines.

Storage

Store Paracetamol 650mg at room temperature between 68-77 degrees F (20-25 degrees C) away from light and moisture. Do not store the drugs in the bathroom. Keep all drugs away from reach of children and pets.

Product Review

There are no reviews yet